Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 7-8 (2004), 849-872.
Blowup behavior of an equation arising from plane-curves expansion
We study the blowup behavior of an equation arising from plane curves expansion. We give a precise description of the blowup rate up to the addition of a constant. We also investigate other related properties of this equation.
Differential Integral Equations Volume 17, Number 7-8 (2004), 849-872.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35K15: Initial value problems for second-order parabolic equations 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)
Tsai, Dong-Ho. Blowup behavior of an equation arising from plane-curves expansion. Differential Integral Equations 17 (2004), no. 7-8, 849--872. https://projecteuclid.org/euclid.die/1356060333.